EconPapers    
Economics at your fingertips  
 

Asymptotic theory for partly linear models

Jiti Gao

MPRA Paper from University Library of Munich, Germany

Abstract: This paper considers a partially linear model of the form y = x beta + g(t) + e, where beta is an unknown parameter vector, g(.) is an unknown function, and e is an error term. Based on a nonparametric estimate of g(.), the parameter beta is estimated by a semiparametric weighted least squares estimator. An asymptotic theory is established for the consistency of the estimators.

Keywords: Asymptotic normality; linear process; partly linear model; strong consistency (search for similar items in EconPapers)
JEL-codes: C14 C22 (search for similar items in EconPapers)
Date: 1994-07-01, Revised 1994-12-02
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (8)

Published in Communications in Statistics: Theory and Methods 8.24(1995): pp. 1985-2009

Downloads: (external link)
https://mpra.ub.uni-muenchen.de/40452/1/MPRA_paper_40452.pdf original version (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:pra:mprapa:40452

Access Statistics for this paper

More papers in MPRA Paper from University Library of Munich, Germany Ludwigstraße 33, D-80539 Munich, Germany. Contact information at EDIRC.
Bibliographic data for series maintained by Joachim Winter ().

 
Page updated 2025-03-19
Handle: RePEc:pra:mprapa:40452